Sur une équation intégrale à noyau analytique

Ivar Fredholm Stockholm

TBD mathscidoc:1701.33626

Acta Mathematica, 45, (1), 11-28, 1925.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:39 uploaded by actaadmin ] [ 60 downloads ] [ 0 comments ]
@inproceedings{ivar1925sur,
  title={Sur une équation intégrale à noyau analytique},
  author={Ivar Fredholm},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039419799335},
  booktitle={Acta Mathematica},
  volume={45},
  number={1},
  pages={11-28},
  year={1925},
}
Ivar Fredholm. Sur une équation intégrale à noyau analytique. 1925. Vol. 45. In Acta Mathematica. pp.11-28. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203039419799335.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved